... such long term use can lead to adverse side effects? Thanks, Jim
23 Aug 2013
Hi, i agree, you may build a tolerance and find that you need to increase your dose. However if you have managed on this small dose for almost a year, you are doing OK. There is the potential for withdrawals if you decide to stop taking this medication, and your sleep could be affected. It would be a good idea to discuss this with your doctor when you visit next and ask for their advice...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I often take Simply Sleep (approx one or two times a week) to ensure a good nights rest. However, I also get a night time "issue" my ...
2 answers • 22 Oct 2009
Is it okay to combine these (2) meds? diphenhydramine (simply sleep pills) and oxycodone (percocet)?
... I have trouble sleeping after I take the pain killers
5 answers • 6 Nov 2009
... simply put, as in my case, I sleep for example, one, two nights fairly soundly, then, like clock work, the third night is in and out of some kind ...
5 answers • 8 Apr 2011
Been taking trazodone for YEARS every night to help me sleep. Highest dose was 100 mg and even then I never had a full night of sleep, still it ...
4 answers • 1 Jul 2014